# SDR USAASB97249

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - DURING OPERATIONAL CHECK, MAINTENANCE FOUND THE LOW LEVEL LIGHTING INOP FROM ROW 13 THROUGH 17, LEFT SIDE.  MAINTENANCE FOUND THE BATTERY PACK INOP.  REPLACED SAME.  OPERATIONAL CHECK GOOD.  (M)
